RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive
Impact factor
Journal history

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Fundam. Prikl. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Fundam. Prikl. Mat., 2008, Volume 14, Issue 7, Pages 23–36 (Mi fpm1170)  

This article is cited in 1 scientific paper (total in 1 paper)

Anti-isomorphisms of graded endomorphism rings of graded modules close to free ones

I. N. Balabaa, A. V. Mikhalevb

a Tula State Pedagogical University
b M. V. Lomonosov Moscow State University

Abstract: We obtain the criteria for anti-isomorphism of graded endomorphism rings of the strict gr-generators induced by graded Morita anti-equivalence or a graded anti-semilinear isomorphism.

Full text: PDF file (177 kB)
References: PDF file   HTML file

English version:
Journal of Mathematical Sciences (New York), 2010, 164:2, 168–177

Bibliographic databases:

UDC: 512.552

Citation: I. N. Balaba, A. V. Mikhalev, “Anti-isomorphisms of graded endomorphism rings of graded modules close to free ones”, Fundam. Prikl. Mat., 14:7 (2008), 23–36; J. Math. Sci., 164:2 (2010), 168–177

Citation in format AMSBIB
\Bibitem{BalMik08}
\by I.~N.~Balaba, A.~V.~Mikhalev
\paper Anti-isomorphisms of graded endomorphism rings of graded modules close to free ones
\jour Fundam. Prikl. Mat.
\yr 2008
\vol 14
\issue 7
\pages 23--36
\mathnet{http://mi.mathnet.ru/fpm1170}
\mathscinet{http://www.ams.org/mathscinet-getitem?mr=2533594}
\elib{http://elibrary.ru/item.asp?id=12291796}
\transl
\jour J. Math. Sci.
\yr 2010
\vol 164
\issue 2
\pages 168--177
\crossref{https://doi.org/10.1007/s10958-009-9747-x}
\scopus{http://www.scopus.com/record/display.url?origin=inward&eid=2-s2.0-72049113873}


Linking options:
  • http://mi.mathnet.ru/eng/fpm1170
  • http://mi.mathnet.ru/eng/fpm/v14/i7/p23

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles

    This publication is cited in the following articles:
    1. A. S. Kuzmin, V. T. Markov, A. A. Mikhalev, A. V. Mikhalev, A. A. Nechaev, “Cryptographic algorithms on groups and algebras”, J. Math. Sci., 223:5 (2017), 629–641  mathnet  crossref  mathscinet  elib
  • Фундаментальная и прикладная математика
    Number of views:
    This page:303
    Full text:78
    References:37
    First page:1

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020